Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sudden onset of limited mobility in knee, mild pain and swelling after sleep, use knee cap, similar issues in the past. Medicines required?

I have suddenly developed limited mobility of my right knee , I am 55 yr old female with 74 kg weight-height 5 4 inches. active person. mild pain and little swelling developed during evening and sleep on the outer and back side of knee and some thigh muscles near knee. Not much pain now after 2-3 days, taking 1/2 crocin twice day only. Had similar knee problem9 yrs ago. no problem in between. Started wearing a knee cap. Feel much better. Do I need Emanzen?or anything else? any creamto apply? I cannot pay at themoment. If the experience is goodI will pay in future. You can answer by email
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Kayjoshi,
Thanks for query.
It seems that you are having Osteoartheritis of knee joint.
Go for X ray knee and get it diagnosed.
Then if it is osteoartheritis then go for Physiotherapy.
This will give good relief from pain and limited mobility as well.
Mean while take pain reliever medicine as and when required.
Swimming also will help.
Ok and bye.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor